| Model Number |
GIF-H190 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that gastrointestinal videoscope had a b30 scope communication error.The event occurred during inspection for use.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for evaluation and the customer's allegation was confirmed.In addition, device evaluation found that no image was displayed.A root cause could not be identified.Based on the results of the investigation, the most likely cause of the error message and no image displayed was an electrical component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.